MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. GLADIATOR BIPOLAR 49MM OD X 32MM ID; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. GLADIATOR BIPOLAR 49MM OD X 32MM ID; HIP COMPONENT
Model Number GLBP3249
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, bipolar dislocated from femoral head ball.Patient dislocated hip and bipolar shell came disassociated from head probably during relocation of hip.

Brand Name
GLADIATOR BIPOLAR 49MM OD X 32MM ID
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11613092
Report Number3010536692-2021-00190
Device Sequence Number2987770
Product Code KWY
UDI-Device IdentifierM684GLBP32491
UDI-PublicM684GLBP32491
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K062693
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberGLBP3249
Device Catalogue NumberGLBP3249
Device Lot Number1735451
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/19/2021
Initial Date Received by Manufacturer 03/19/2021
Supplement Date Received by Manufacturer03/19/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date05/28/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient Weight95